# SDR DL757961152

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Safety Button
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R2 DOOR HANDLE POPPED UP ON TAKEOFF ROLL.  RETURNED TO MEX, FOUND DOOR SAFETY STRAP BUTTON JAMMED IN DOOR SILL.  REMOVED DOOR, OPERATION NORMAL.
